Anyone heard of the link between the Depo Provera shot (for birth control) and depression? I took only one injection back in late August. When it was time for my 2nd shot in November, I decided I didn't want it. Being over 40 and still smoking cigs, BCP's are out of the question due to possibility of blood clots/stroke. I noticed my depression escalated in late October and it's been worse ever since. I've been reading up on the Depo/Depression link tonight and found lots of horror stories about women who took anywhere from one shot to being on it for months/years, who started suffering from depression, anxiety and mood swings in general, not to mention hair loss, cystic acne, breast tenderness, insomnia and a host of other side effects. I also read that it can take six months or more for the drug to completely leave your system once it's stopped (some describe it as "poison"). Just wondering if anyone out there has had any experiences with this or knows anyone else who has. Thanks!
Posts You May Be Interested In
I just wanted to share our story to give strength to others and find help with rebuilding our family after 10 yrs of having a sociopath in our home. We adopted our daughter when she was 8 yrs old., 9 yrs ago. We were told she was bright, had an 'attitude', acted out sexually against adults and other children and had attachment issues due to trauma. My husband and I had a stable home, no other...
This guy actually went to HS with my wife. He is a couple of years older. They new of each other in HS but never dated or hung out. She graduated HS and went to college. About that same time he went to prison for aggravated robbery. (Twice). He was arrested a few times for drugs between prison terms. He contacted her in November of 2014 via Facebook. At the time he was living out of his truck...